# SDR ASAA1159885

- Difficulty date: June 16, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 14,788 hours, 4,484 cycles
- System (JASC): 3150 · Central Warning
- Part: Indication Sys
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TOUCHDOWN OVERHEAD ELECTRICAL PANEL ELEC LIGHT CAME ON.  PERFORMED BITE TEST ON OVERHEAD ELEC PANEL AND CLEARED FAULT.  FAULT DID NOT RETURN REF AMM 24 21 53.  NO HISTORY 90 DAYS.
